JournalsprimsVol. 23, No. 1pp. 101–116

The 2-Microlocal Canonical Form for a Class of Microdifferential Equations and Propagation of Singularities

  • Nobuyuki Tose

    Keio University, Yokohama, Japan
The 2-Microlocal Canonical Form for a Class of Microdifferential Equations and Propagation of Singularities  cover
Download PDF

Cite this article

Nobuyuki Tose, The 2-Microlocal Canonical Form for a Class of Microdifferential Equations and Propagation of Singularities . Publ. Res. Inst. Math. Sci. 23 (1987), no. 1, pp. 101–116

DOI 10.2977/PRIMS/1195176847